Experts are set to update the safety advice provided with the controversial antidepressant Seroxat.
Seroxat is used in the treatment of depression and anxiety disorders
The drug has been at the centre of a storm amid claims that it is addictive and could increase the risk of violent behaviour in some patients.
It's maker, GlaxoSmithKline, insists that it is a safe drug - prescribed to thousands of patients in the UK.
The latest changes are expected to relate to the use of the drugs in under 18s, rather than in all patients.
Although the drug is not approved for use in that age group, doctors can prescribe it "off label", if they think it is appropriate for that patient.
The Department of Health has announced it will be issuing new advice for patients and doctors on an antidepressant on Tuesday.
David Mawdsley, a spokesman for GlaxoSmithKline which makes Seroxat, added: "We can confirm that we have been in discussions with the regulatory authorities in the UK regarding updates to Seroxat labelling."
Seroxat has been at the centre of increasing controversy.
There have been some reports of suicides in people taking the drug.
Earlier this year, a coroner in Brecon, Wales, said the drug should be withdrawn while its safety was fully investigated, after recording an open verdict on Colin Whitfield who killed himself a short time after he started taking the drug.
Patients have also reported suffering significant withdrawal symptoms - contrary to the information published with the drug by GlaxoSmithKline.
In response to these concerns, it was announced in January this year that an expert committee was going to examine the safety of SSRI (Selective Serotonin Reuptake Inhibitors) antidepressants, which includes Seroxat and Prozac.
Mark Harvey, solicitor for the Seroxat Users Group, told BBC News Online: "We would welcome the removal of the suggestion that the drug is not addictive."
The Irish Medicines Board recently announced the wording of patient leaflets on Seroxat packs available there was to change.
The sentence "Remember that you cannot become addicted to Seroxat" has been removed.
Instead, patients are warned not to stop taking Seroxat unless they are told to do so by their doctor and told if they do stop taking it suddenly, they are likely to suffer side effects such as dizziness, agitation or restlessness and nausea.